# SDR R61A202002200207

- Difficulty date: January 31, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898001
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CTR FUSE 3 BELOW FLOOR. STGR 19AL HAS CORROSION AT FASTENERS FR 88 -89. REMOVED DAMAGED PORTION OF STR 21L
FROM FR88 TO FR 90. FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR FILLER AND REPAIR ANGLE, AT STR 21L FROM FR88 TO FR 90. SURFACE PROTECTION APPLIED.
REF ETD2020-170-003568.
